1. Hofheinz RD et al. Management of adverse events during treatment of
    gastrointestinal cancers with epidermal growth factor inhibitors.
    Critical reviews in Oncology/Hematology 2017; 144: 102-113.

  2. Hofheinz RD, Deplanque G, Komatsu Y et al. Recommendations for the
    prophylactic management of skin reaction induced by epidermal growth
    factor receptor inhibitors in patients with solid tumors. Oncologist
    2016; 21: 1483-1491

  3. Ocvirk J. Management of cetuximab-induced skin toxicity with the
    prophylactic use of topical vitamin K1 cream. Radiol Oncol 2010; 44: 265-266

  4. Eaby-Sandy B, Grande C, Hallquist Viale P. Dermatologic Toxicities in
    Epidermal Growth Factor Receptor and Multikinase Inhibitors. J Adv Pract
    Oncol 2012; 3: 138-150

  5. Pinto c, Barone CA, Girolomoni G, Russi EG, Merlano MC, Ferrari D,
    Maiello E. Management of Skin Toxicity Associated with Cetuximab
    Treatment in Combination with Chemotherapy or Radiotherapy. The
    Oncologist 2011; 19: 1079-1095.

  6. Hofheinz RD, Lorenzen S et al. EVITA—a double-blind,
    vehicle-controlled,randomized phase II trial of vitamin K1 cream as
    prophylaxis for cetuximab-induced skin toxicity. Annals of Oncology 29:
    1010–1015, 2018.

  7. Cancer.Net. Causes of hand-foot syndrome. Available at: www.cancer.net/navigating-cancer-care/side-effects/hand-foot-syndrome-or-palmar-plantar-erythrodysesthesia